MathSciNet Relay Station
MathSciNet bibliographic data
MR1878796 35J25 (35B25 35C20)
Bourlard, Maryse; Maghnouji, Abderrahman; Nicaise, Serge; Paquet, Luc Asymptotic expansion of the solution of a mixed Dirichlet-Ventcel problem with a small parameter. Asymptot. Anal. 28 (2001), no. 3-4, 241–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement